Alert archive / Oklahoma / Tornado Warnings in 2008

Tornado Warning 68, NWS Norman, OK

May 26, 2008Kay County, Oklahoma

NWS Norman, OK issued this tornado warning at May 26, 2008, 7:12 PM CDT for Kay County, Oklahoma. It was in force for 33 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 26, 2008, 7:12 PM CDT (00:12 UTC)
Expired
May 26, 2008, 7:45 PM CDT
In force
33 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

County Kay County, OK

What was reported inside it

TimeReportWhereRemark
May 26, 7:30 PM CDTHAIL 0.88Newkirk, OKDIME TO NICKEL HAIL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 26, 1:46 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 0.2 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2008-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 917 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2008-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 297 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
917 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
601 m above ground
0-6 km bulk shear
85 kt
0-1 km storm-relative helicity
297 m²/s²
0-3 km storm-relative helicity
502 m²/s²
Significant tornado parameter
3.1
Supercell composite
13.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KOUN 270012
TOROUN
OKC071-270045-
/O.NEW.KOUN.TO.W.0068.080527T0012Z-080527T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
712 PM CDT MON MAY 26 2008

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* TORNADO WARNING FOR...
  EASTERN KAY COUNTY IN NORTHERN OKLAHOMA...

* UNTIL 745 PM CDT

* AT 712 PM CDT...A THUNDERSTORM WITH A HISTORY OF PRODUCING
  TORNADOES WAS LOCATED 3 MILES WEST OF KILDARE...MOVING NORTHEAST AT
  24 MPH.

* LOCATIONS IN THE WARNING INCLUDE KAW CITY...KILDARE...NEWKIRK AND
  NORTHERN KAW LAKE.

IN ADDITION TO A TORNADO THREAT... THIS STORM LIKELY CONTAINS
DAMAGING HAIL TO THE SIZE OF BASEBALLS OR LARGER.

THIS TORNADO IS LIKELY OBSCURED BY RAIN AND MAY NOT BE VISIBLE.
ABANDON MOBILE HOMES AND VEHICLES. IF POSSIBLE... MOVE TO A BASEMENT
OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR HALLWAY ON
THE LOWEST FLOOR. STAY AWAY FROM WINDOWS.

LAT...LON 3699 9688 3678 9675 3672 9713 3681 9720
TIME...MOT...LOC 0012Z 242DEG 21KT 3681 9708

$$
1 follow-up statement
000 
WWUS54 KOUN 270024
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
721 PM CDT MON MAY 26 2008

OKC071-270045-
/O.CON.KOUN.TO.W.0068.000000T0000Z-080527T0045Z/
KAY OK-
721 PM CDT MON MAY 26 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
NORTHEASTERN KAY COUNTY...

AT 721 PM CDT...A THUNDERSTORM WITH A HISTORY OF PRODUCING TORNADOES 
CONTINUES TO MOVE NORTHEAST AT 24 MILES ACROSS EASTERN KAY COUNTY. 
RADAR INDICATED TWO AREAS FOR POTENTIAL TORNADO DEVELOPMENT. ONE 
AREA WAS 5 MILES SOUTHWEST OF PONCA CITY...AND THE OTHER WAS NEAR 
KILDARE. PEOPLE IN EASTERN KAY COUNTY SHOULD TAKE IMMEDIATE TORNADO 
PRECAUTIONS.       

* LOCATIONS IN THE WARNING INCLUDE KAW CITY...KILDARE...NEWKIRK      
  AND NORTHERN KAW LAKE AND PONCA CITY.

IN ADDITION TO A TORNADO THREAT... THIS STORM LIKELY CONTAINS
DAMAGING HAIL TO THE SIZE OF BASEBALLS OR LARGER.

LAT...LON 3699 9688 3678 9675 3672 9713 3681 9720
TIME...MOT...LOC 0021Z 242DEG 21KT 3683 9702

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 26, 2:51 PM CDT, 4 hours 21 minutes earlier.

Area forecast discussion, May 26, 2:51 PM CDT, 4 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
251 PM CDT MON MAY 26 2008

.DISCUSSION...
ANOTHER ROUND OF STRONG TO SEVERE STORMS EXPECTED TO IMPACT THE AREA
LATER TODAY AND TONIGHT... ESPECIALLY THE NORTHERN HALF OF OKLAHOMA.
STORMS EXPECTED TO DEVELOP ALONG BOTH SURFACE FRONT ACROSS KANSAS
AND DRYLINE ACROSS OK/TX PANHANDLES DURING THE AFTN HOURS. SOME OF
THESE STORMS COULD AFFECT PORTIONS OF NORTHERN AND WESTERN OK LATE
THIS AFTN. LARGER COMPLEX OF STORMS THEN EXPECTED TO DEVELOP AND
MOVE EAST AND SOUTHEAST OVERNIGHT AFFECTING MUCH OF NORTHERN INTO
PORTIONS OF CENTRAL OKLAHOMA. AS THIS HAS BEEN THE AREA THAT HAS
RECEIVED SOME OF THE HEAVIER RAIN OVER THE PAST COUPLE OF DAYS COULD
SEE SOME ISOLATED FLOODING ISSUES TONIGHT AS WELL. WILL HOLD OFF ON
FLASH FLOOD WATCH HOWEVER AT THIS POINT.

COLD FRONT WILL MAKE A RUN THROUGH THE AREA TUESDAY INTO
WEDNESDAY... BUT NOT BEFORE ANOTHER ROUND OF STRONG TO SEVERE STORMS
AFFECT PARTS OF CENTRAL AND SOUTHERN CWA TUE AFTN/EVENING. SLOW
MOVEMENT OF THIS ACTIVITY COULD LEAD TO SOME HEAVY RAINFALL IN THESE
AREAS. THIS FRONT WILL BRING SOME COOLER/DRIER AIR INTO THE AREA FOR
A SHORT TIME WEDNESDAY BEFORE WARMER WX RETURN BY LATE IN THE WEEK.
ANOTHER WEAKER FRONT MOVES INTO THE SOUTHERN PLAINS NEXT WEEKEND...
BUT APPEARS TO BE A DRY ONE AT THIS TIME... BEFORE GFS BUILDS LARGE
UPPER LEVEL RIDGE OVER THE PLAINS.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  71  88  60  78 /  40  30  60  10
HOBART OK         71  87  60  78 /  40  30  40  10
WICHITA FALLS TX  74  92  67  84 /  20  30  60  20
GAGE OK           62  78  52  77 /  60  30  30  10
PONCA CITY OK     72  78  56  73 /  70  40  40  10
DURANT OK         73  95  70  83 /  20  20  60  20

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

24/30
Hazardous weather outlook, May 26, 12:00 PM CDT, 7 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1200 PM CDT MON MAY 26 2008

OKZ004>048-050>052-TXZ083>090-271200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1200 PM CDT MON MAY 26 2008

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS OVER MUCH OF
NORTHERN AND WESTERN OKLAHOMA... AND A SLIGHT RISK FROM MUCH OF
WESTERN NORTH TEXAS INTO CENTRAL OKLAHOMA.

LOCATION...
THE MODERATE RISK AREA IS NORTHWEST OF A LINE FROM PONCA CITY... TO
WATONGA... TO CLINTON... TO HOLLIS. THE SLIGHT RISK IS NORTHWEST OF
A LINE FROM HOLDENVILLE... TO PAULS VALLEY... TO WICHITA FALLS... TO
SEYMOUR.

TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS IN THE MODERATE RISK
AREA WILL BE FROM 4 PM THROUGH MIDNIGHT. THE MOST LIKELY TIME FOR
SEVERE WEATHER IN THE SLIGHT RISK AREA WILL BE FROM 7 PM THROUGH 5
AM.

IMPACTS...
IN THE MODERATE RISK AREA... VERY LARGE HAIL WILL BE THE MAIN
CONCERN BUT DAMAGING WINDS AND ISOLATED TORNADOES ALSO WILL BE
POSSIBLE. IN THE SLIGHT RISK AREA... DAMAGING WINDS AND LARGE HAIL
WILL BE THE MAIN CONCERNS.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREAS SHOULD LISTEN FOR FURTHER UPDATES. PLAN FOR SEVERE
WEATHER OPERATIONS AS EARLY AS MID AFTERNOON IN NORTHERN AND
WEST CENTRAL OKLAHOMA... AND MAINLY OVERNIGHT FROM WESTERN NORTH
TEXAS INTO CENTRAL OKLAHOMA. SEVERE WEATHER OPERATIONS MAY NEED TO
BE MAINTAINED WELL INTO THE NIGHT... ESPECIALLY OVER NORTH CENTRAL
AND CENTRAL OKLAHOMA.

DISCUSSION...
THIS AFTERNOON A STATIONARY FRONT WILL LIE FROM FAR SOUTHEASTERN
COLORADO... AND THE OKLAHOMA PANHANDLE... ACROSS SOUTHWESTERN AND
CENTRAL KANSAS. A DRY LINE WILL INTERSECT THE FRONT IN SOUTHWESTERN
KANSAS AND EXTEND SOUTH INTO THE CENTRAL TEXAS PANHANDLE... NEAR THE
CAPROCK.  SURFACE DATA LATE THIS MORNING SHOWED THAT THE DRY LINE
WAS BECOMING MORE SHARPLY DEFINED OVER THE WESTERN AND CENTRAL TEXAS
PANHANDLE... WITH DEWPOINTS FALLING AND WINDS VEERING OVER NEW
MEXICO AND FAR WESTERN TEXAS.

THERMAL AND WIND PROFILES WILL SUPPORT INITIAL THUNDERSTORM
DEVELOPMENT ALONG THE DRYLINE AS EARLY AS MID AFTERNOON... AS WELL
AS ALONG THE STATIONARY FRONT IN KANSAS. DRYLINE STORMS WILL LIKELY
INTENSIFY AND MOVE INTO WESTERN OKLAHOMA DURING THE LATE AFTERNOON
OR EARLY EVENING. OTHER THUNDERSTORMS MAY DEVELOP BY MID AFTERNOON
FARTHER EAST... IN OR NEAR NORTH CENTRAL OKLAHOMA... WHERE MIDDAY
ANALYSIS SHOWED STRONG INSTABILITY AND A WEAKENING CAP NEAR A
REMNANT OUTFLOW BOUNDARY FROM OVERNIGHT THUNDERSTORMS. SOME OF THESE
STORMS ARE LIKELY TO BE SUPERCELLS... CAPABLE OF PRODUCING LARGE
DAMAGING HAIL AND A FEW TORNADOES IN THE MODERATE RISK AREA THROUGH
MID EVENING.

THUNDERSTORMS ARE EXPECTED TO BECOME MORE NUMEROUS THROUGH THE
EVENING... AND EVENTUALLY MERGE INTO A LARGER THUNDERSTORM COMPLEX
OVER NORTHWESTERN OKLAHOMA AND SURROUNDING AREAS. THIS COMPLEX IS
LIKELY TO MOVE EAST AND SOUTHEAST OVERNIGHT... WITH A DECREASING
TORNADO RISK BUT A CONTINUING RISK OF LARGE HAIL AND DAMAGING WINDS.
THERE MAY BE AN ENHANCED POTENTIAL FOR MORE WIDESPREAD DAMAGING
WINDS OVERNIGHT... ESPECIALLY AS THE COMPLEX MOVES ACROSS NORTH
CENTRAL AND CENTRAL OKLAHOMA.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT TUESDAY MAY 27.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...80 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...80 PERCENT.

OTHER HAZARDOUS WEATHER...
NONE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS AGAIN TUESDAY
AFTERNOON AND TUESDAY NIGHT OVER MOST OF WESTERN NORTH TEXAS AND
SOUTHERN... CENTRAL... AND EASTERN OKLAHOMA. THE FRONT IN KANSAS
TODAY WILL MOVE SLOWLY SOUTH THROUGH OKLAHOMA ON TUESDAY.
THUNDERSTORMS TONIGHT WILL LIKELY WEAKEN LATE TONIGHT OR EARLY
TUESDAY. WITH WARM AND VERY HUMID AIR IN PLACE...THE FRONT WILL
PROVIDE A FOCUS FOR THUNDERSTORM REDEVELOPMENT AS IT MOVES INTO
NORTH CENTRAL... CENTRAL... AND SOUTHWESTERN OKLAHOMA TUESDAY
AFTERNOON. SUPERCELLS APPEAR LESS LIKELY ON TUESDAY... BUT MULTICELL
THUNDERSTORMS WILL LIKELY FORM INTO LINES OR CLUSTERS AND MOVE
SOUTHEAST... WITH DAMAGING WINDS AND LARGE HAIL THE MAIN CONCERNS.

OTHER HAZARDOUS WEATHER...
NONE.

UNSCHEDULED UPDATES TO THE HAZARDOUS WEATHER OUTLOOK MAY BE ISSUED
THIS AFTERNOON AND EVENING AS THE SITUATION CONTINUES TO UNFOLD.
OTHERWISE... THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE
ISSUED AT 7 AM TUESDAY.

24

In the hours before

Local storm report, May 26, 4:36 PM CDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
436 PM CDT MON MAY 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             11 SW SHARON            36.16N 99.48W
05/26/2008  E1.75 INCH       WOODWARD           OK   EMERGENCY MNGR

            VIA WOODWARD COUNTY EM

&&

DW
Local storm report, May 26, 5:20 PM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
520 PM CDT MON MAY 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0517 PM     HAIL             WNW MEDFORD             36.81N 97.73W
05/26/2008  E1.00 INCH       GRANT              OK   PUBLIC

0517 PM     HAIL             4 WNW MEDFORD           36.83N 97.80W
05/26/2008  E1.00 INCH       GRANT              OK   PUBLIC

&&

DW
Special weather statement, May 26, 6:23 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
623 PM CDT MON MAY 26 2008

OKZ021-033-034-262345-
BECKHAM OK-GREER OK-HARMON OK-
623 PM CDT MON MAY 26 2008

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR BECKHAM...GREER AND HARMON
COUNTIES.

A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHWEST OF MADGE AT 623
PM CDT...MOVING EAST AT 29 MPH.

PEOPLE IN BECKHAM...GREER AND HARMON COUNTIES SHOULD MONITOR THE
WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR
THREATENING WEATHER CONDITIONS.

30
Local storm report, May 26, 6:54 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
654 PM CDT MON MAY 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     NON-TSTM WND GST 6 SE MUTUAL             36.17N 99.09W
05/26/2008  M59 MPH          WOODWARD           OK   MESONET

            HEAT BIRST

&&

DW
Local storm report, May 26, 7:07 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
707 PM CDT MON MAY 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     TSTM WND GST     BRAMAN                  36.92N 97.33W
05/26/2008  E80 MPH          KAY                OK   EMERGENCY MNGR

&&

DW
Local storm report, May 26, 7:10 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
710 PM CDT MON MAY 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     FLASH FLOOD      BRAMAN                  36.92N 97.33W
05/26/2008                   KAY                OK   EMERGENCY MNGR

            WATER OVER THE ROAD ON BRAMAN RD.

&&

DW

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 7:00 PM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Dewey, Roger Mills, Washita60 min
May 26, 7:07 PM CDTFlash Flood WarningOUNKay3 hr
May 26, 7:17 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Harmon43 min
May 26, 7:39 PM CDTTornado WarningOUNGreer, Harmon51 min
May 26, 7:43 PM CDTSevere Thunderstorm WarningOUNKay, Noble47 min
May 26, 8:02 PM CDTSevere Thunderstorm WarningOUNCuster43 min
May 26, 8:07 PM CDTHigh Wind WarningOUNHarper, Woods, Woodward53 min
May 26, 8:22 PM CDTSevere Thunderstorm WarningOUNEllis, Roger Mills38 min
May 26, 8:27 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Harmon48 min
May 26, 8:27 PM CDTSevere Thunderstorm WarningOUNKay, Noble35 min
May 26, 8:39 PM CDTAreal Flood AdvisoryOUNBeckham, Greer, Harmon3 hr
May 26, 8:56 PM CDTSevere Thunderstorm WarningOUNGarfield49 min
May 26, 9:00 PM CDTSevere Thunderstorm WarningOUNRoger Mills45 min
May 26, 9:14 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Harmon61 min
May 26, 9:23 PM CDTTornado WarningOUNGrant, Kay37 min
May 26, 9:42 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kay, Noble48 min
May 26, 9:42 PM CDTSevere Thunderstorm WarningOUNRoger Mills48 min
May 26, 9:59 PM CDTSevere Thunderstorm WarningOUNKay46 min
May 26, 10:03 PM CDTAreal Flood AdvisoryOUNRoger Mills3 hr
May 26, 10:13 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Kiowa, Washita47 min
May 26, 10:17 PM CDTSevere Thunderstorm WarningOUNKay, Noble, Payne43 min
May 26, 10:27 PM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Dewey, Roger Mills, Washita63 min
May 26, 10:36 PM CDTAreal Flood WarningOUNKay6 hr
May 26, 10:47 PM CDTSevere Thunderstorm WarningOUNLogan, Payne43 min
May 26, 11:04 PM CDTSevere Thunderstorm WarningOUNNoble, Payne41 min
May 26, 11:28 PM CDTSevere Thunderstorm WarningOUNBeckham, Roger Mills47 min
May 26, 11:29 PM CDTSevere Thunderstorm WarningOUNPayne46 min
May 26, 11:50 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Custer, Washita40 min
May 27, 12:01 AM CDTTornado WarningOUNBeckham, Custer, Roger Mills, Washita29 min
May 27, 12:26 AM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian49 min
May 27, 12:28 AM CDTTornado WarningOUNCuster, Washita32 min
May 27, 12:47 AM CDTTornado WarningOUNCuster, Washita28 min
May 27, 12:56 AM CDTTornado WarningOUNCaddo34 min
May 27, 1:07 AM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher38 min
May 27, 1:20 AM CDTSevere Thunderstorm WarningOUNCaddo40 min
May 27, 1:43 AM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Cleveland, Grady, Kingfisher, Logan and 2 more62 min
May 27, 2:32 AM CDTSevere Thunderstorm WarningOUNLincoln, Pottawatomie, Seminole58 min
May 27, 2:47 AM CDTRiver Flood WarningOUNGrant, Kay29 hr
May 27, 3:24 AM CDTSevere Thunderstorm WarningOUNGrady51 min
May 27, 3:30 AM CDTSevere Thunderstorm WarningOUNHughes, Pontotoc, Seminole45 min
May 27, 3:53 AM CDTSevere Thunderstorm WarningOUNHughes52 min
May 27, 4:03 AM CDTSevere Thunderstorm WarningOUNGarvin, Grady, McClain, Stephens42 min
May 27, 5:57 AM CDTAreal Flood AdvisoryOUNGrady, Stephens3 hr
May 27, 6:26 AM CDTSevere Thunderstorm WarningOUNCarter, Jefferson49 min
May 27, 7:49 AM CDTAreal Flood AdvisoryOUNCarter, Jefferson, Love116 min
May 27, 7:58 AM CDTSevere Thunderstorm WarningOUNLove32 min
May 27, 12:04 PM CDTFlood WatchOUNAtoka, Beckham, Bryan, Caddo, Carter, Cleveland and 22 more10 hr
May 27, 3:35 PM CDTSevere Thunderstorm WarningOUNCuster40 min
May 27, 3:38 PM CDTSevere Thunderstorm WarningOUNGreer, Jackson52 min
May 27, 3:48 PM CDTSevere Thunderstorm WarningOUNBeckham, Washita27 min
May 27, 3:56 PM CDTSevere Thunderstorm WarningOUNDewey, Major49 min
May 27, 4:13 PM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Washita47 min
May 27, 4:24 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson51 min
May 27, 4:41 PM CDTFlash Flood WarningOUNJackson2 hr
May 27, 5:09 PM CDTSevere Thunderstorm WarningOUNJackson, Tillman51 min
May 27, 5:12 PM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Greer, Kiowa, Washita48 min
May 27, 6:09 PM CDTSevere Thunderstorm WarningOUNJackson31 min
May 27, 6:24 PM CDTSevere Thunderstorm WarningOUNTillman66 min

Nearby

Tornado Warnings in Oklahoma, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.